PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 181--185 (1986)
SPECTRAL TYPE OF SOME TRANSFORMATIONS OF CERTAIN STOCHASTIC PROCESSES
S. Mitrovi\'cSumarski fakultet, Beograd, Yugoslavia
Abstract: We introduce a stochastic process with multiplicity equal to one which satisfies certain conditions and consider spectral type of the derivative process and of the non-anticipative integral transformations for the given process.
Classification (MSC2000): 60G07, 60G12
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts